# SDR AALA202210142637

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A300*
- Aircraft serial: 6346
- Aircraft time: 25,769 hours, 7,779 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Part number: VFT300B00
- Part serial: 042605776
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 17,107 hours, 6,518 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: VENT AVIONICS SYSTEM FAULT ON ECAM. CREW FOLLOWED ECAM ACTIONS AND AIRCRAFT WOULD NOT PRESSURIZE SUFFICIENTLY. (ORIGINAL ECAM WAS VENT SKIN VALVE FAULT). AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SFO WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED SKIN AIR OUTLET VALVE PER AMM 21-26-53-00-002-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-00.
